RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1015–1018 (Mi dan37055)  

MATHEMATICS

Operators with continua of fixed points

N. A. Bobylev, M. A. Krasnosel'skii

Institute of Control Sciences, Moscow

Full text: PDF file (576 kB)

Bibliographic databases:
UDC: 517.948:513.88
Presented: А. Ю. Ишлинский
Received: 11.01.1972

Citation: N. A. Bobylev, M. A. Krasnosel'skii, “Operators with continua of fixed points”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1015–1018

Citation in format AMSBIB
\Bibitem{BobKra72}
\by N.~A.~Bobylev, M.~A.~Krasnosel'skii
\paper Operators with continua of fixed points
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1015--1018
\mathnet{http://mi.mathnet.ru/dan37055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0305156}
\zmath{https://zbmath.org/?q=an:0262.47039}


Linking options:
  • http://mi.mathnet.ru/eng/dan37055
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020